# SDR 97ZZZM747

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284MA
- Make and model: Fokker F.27MK 500
- Aircraft serial: 10560
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Part number: 2715200102005
- Condition: Cracked
- Location: Entry Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN SCHEDULED INSPECTION, A CRACK WAS FOUND IN THE PASSENGER ENTRY DOOR FRAME STRUCTURE UNDER THE STAIRS AFT ATTACH BRACKET.  THE CRACK EXTENDED THROUGH THE THREE BRACKET MOUNTING HOLES AND WAS PROPOGATING AFT.  THE TOTAL LENGTH OF THE CRACK WAS APPROX 4 INCHES.  A REPAIR TO THE AFFECTED AREA IS BEING ACCOMPLISHED PRIOR TO RETURN TO SERVICE.  (M)
